# SDR 95ZZZX1732

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6986N
- Make and model: Cessna T210N
- Aircraft serial: 21063195
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 12602382
- Condition: Worn
- Location: Elevator Trim
- Part time: 2,061 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM HAD EXCESSIVE PLAY DUE TO WORN TRIM ACTUATOR, DUE TO HIGH REPLACEMENT COST, ACTUATORS ARE NOT BEING REPLACED.  CESSNA HAS NO REPAIRS ON THE ACTUATOR OTHER THAN REPLACEMENT.  HAVE FOUND SEVERAL ACTUATORS WITH EXCESSIVE PLAY IN THE LAST 5 YEARS.  AIRCRAFT TOTAL TIME 2061.4.
